# SDR IPXA2021032767339

- Difficulty date: March 19, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 20,015 hours, 12,010 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53410765202
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO PIT FWD BULKHEAD AT FR54 Y-1959 SUPPORT BRACKET IS CRACKEDREMOVED CRACK BRACKET AND INSTALLED REPLACEMENT BRACKET IAW A300 SRM 51-72-10
